advertisement
Question
Posted by: Minnie | 2009-04-02

Re: Monthly changed all of a sudden

Good Morning Doc

Could you please advise me.... I have been on Nordette for many years now. I took a break and was on Diane for 4 months but then went back onto Nordette last year September. My monthly has been pretty normal, except for this month, i started my monthly on Sunday and usally, it starts light and the next day is heavy but this period has been real light and is pretty much no exsistant since Tuesday. Another thing is i never really have symptoms with my monthly besides the cramps but this time round, my boobs are swollen and the cramps are constant. Could you please advise me as to what might be happening?
Thank you so much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods tend to get lighter after using the Pill for a long time. As this period was very light, I would suggest that you do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement